Alert archive / North Dakota / Wind Chill Advisories in 2013
Wind Chill Advisory 2, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Jan 12, 2013, 3:24 PM CST for 19 counties in North Dakota. It took effect at Jan 12, 2013, 6:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2013, 3:24 PM CST (21:24 UTC)
- In effect from
- Jan 12, 2013, 6:00 PM CST
- Expired
- Jan 13, 2013, 9:50 AM CST
- In force
- 16 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Foster County, ND, Kidder County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
465 WWUS43 KBIS 122124 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 324 PM CST SAT JAN 12 2013 ...DANGEROUS WIND CHILLS AGAIN TONIGHT... .A WIND CHILL ADVISORY IS IN EFFECT TONIGHT THROUGH SUNDAY MORNING...FOR AREAS ALONG AND NORTH OF A LINE FROM WATFORD CITY...TO BISMARCK AND JAMESTOWN. A NORTHWEST WIND UP TO 10 MPH WILL COMBINE WITH TEMPERATURES TO 20 BELOW ZERO...TO PRODUCE WIND CHILL VALUES AS COLD AS 40 BELOW OVERNIGHT. THE COLDEST CONDITIONS WILL BE LOCATED IN FAR NORTHERN NORTH DAKOTA...WITH SLIGHTLY WARMER CONDITIONS NEAR THE INTERSTATE 94 CORRIDOR. NDZ001>005-009>013-017>023-025-035>037-130530- /O.NEW.KBIS.WC.Y.0002.130113T0000Z-130113T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-BURLEIGH-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE... JAMESTOWN 324 PM CST SAT JAN 12 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY. * WIND CHILL VALUES...30 BELOW ZERO NEAR THE INTERSTATE 94 CORRIDOR...TO NEAR 40 BELOW ALONG THE INTERNATIONAL BORDER. * MAIN IMPACT...DANGEROUSLY COLD WIND CHILLS WILL INCREASE THE RISK OF HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ RK
5 follow-up statements
795 WWUS43 KBIS 130344 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 944 PM CST SAT JAN 12 2013 ...DANGEROUS WIND CHILLS AGAIN TONIGHT... .A WIND CHILL ADVISORY IS IN EFFECT TONIGHT THROUGH SUNDAY MORNING FOR AREAS ALONG AND NORTH OF A LINE FROM WATFORD CITY... TO BISMARCK AND JAMESTOWN. A NORTHWEST WIND UP TO 10 MPH WILL COMBINE WITH TEMPERATURES TO 20 BELOW ZERO TO PRODUCE WIND CHILL VALUES AS COLD AS 40 BELOW OVERNIGHT. THE COLDEST CONDITIONS WILL BE LOCATED IN FAR NORTHERN NORTH DAKOTA...WITH SLIGHTLY WARMER CONDITIONS NEAR THE INTERSTATE 94 CORRIDOR. NDZ001>005-009>013-017>023-025-035>037-131200- /O.CON.KBIS.WC.Y.0002.000000T0000Z-130113T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-BURLEIGH-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE... JAMESTOWN 944 PM CST SAT JAN 12 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * WIND CHILL VALUES...30 BELOW ZERO NEAR THE INTERSTATE 94 CORRIDOR...TO NEAR 40 BELOW ALONG THE INTERNATIONAL BORDER. * MAIN IMPACT...DANGEROUSLY COLD WIND CHILLS WILL INCREASE THE RISK OF HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TM
227 WWUS43 KBIS 130623 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1223 AM CST SUN JAN 13 2013 ...DANGEROUS WIND CHILLS WILL CONTINUE THROUGH SUNDAY MORNING... .A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH SUNDAY MORNING FOR AREAS ALONG AND NORTH OF A LINE FROM WATFORD CITY...TO BISMARCK AND JAMESTOWN. A NORTHWEST WIND UP TO 10 MPH WILL COMBINE WITH TEMPERATURES TO 20 BELOW ZERO TO PRODUCE WIND CHILL VALUES AS COLD AS 40 BELOW OVERNIGHT. THE COLDEST CONDITIONS WILL BE LOCATED IN FAR NORTHERN NORTH DAKOTA...WITH SLIGHTLY WARMER CONDITIONS NEAR THE INTERSTATE 94 CORRIDOR. NDZ001>005-009>013-017>023-025-035>037-131430- /O.CON.KBIS.WC.Y.0002.000000T0000Z-130113T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-BURLEIGH-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE... JAMESTOWN 1223 AM CST SUN JAN 13 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...30 BELOW ZERO NEAR THE INTERSTATE 94 CORRIDOR...TO NEAR 40 BELOW ALONG THE INTERNATIONAL BORDER. * MAIN IMPACT...DANGEROUSLY COLD WIND CHILLS WILL INCREASE THE RISK OF HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KS/TM/RK
077 WWUS43 KBIS 130921 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 321 AM CST SUN JAN 13 2013 ...DANGEROUS WIND CHILLS CONTINUE THROUGH SUNDAY MORNING... .A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH SUNDAY MORNING FOR AREAS ALONG AND NORTH OF A LINE FROM WATFORD CITY...TO BISMARCK AND JAMESTOWN. A NORTHWEST WIND UP TO 10 MPH WILL COMBINE WITH TEMPERATURES TO 20 BELOW ZERO TO PRODUCE WIND CHILL VALUES AS COLD AS 35 BELOW SUNDAY MORNING. THE COLDEST CONDITIONS WILL BE LOCATED IN NORTHERN NORTH DAKOTA...WITH SLIGHTLY WARMER CONDITIONS NEAR THE INTERSTATE 94 CORRIDOR. NDZ001>005-009>013-017>023-025-035>037-131800- /O.CON.KBIS.WC.Y.0002.000000T0000Z-130113T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-BURLEIGH-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE... JAMESTOWN 321 AM CST SUN JAN 13 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...25 BELOW ZERO NEAR THE INTERSTATE 94 CORRIDOR...TO AROUND 35 BELOW ALONG THE INTERNATIONAL BORDER. * MAIN IMPACT...DANGEROUSLY COLD WIND CHILLS WILL INCREASE THE RISK OF HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KS/RK
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
585 WWUS43 KBIS 131550 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 950 AM CST SUN JAN 13 2013 ...WIND CHILLS WARMING SLIGHTLY THIS MORNING... .THE WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY FOR AREAS NORTH OF INTERSTATE 94 HAS BEEN CANCELLED. WIND CHILLS HAVE WARMED SLIGHTLY THIS MORNING...ABOVE ADVISORY CRITERIA. CONDITIONS WILL REMAIN QUITE COLD TODAY HOWEVER...WITH WIND CHILLS MAINLY IN THE 10 TO 20 BELOW ZERO RANGE. VERY COLD CONDITIONS ARE EXPECTED AGAIN TONIGHT...AND ANOTHER ADVISORY MAY BE NEEDED. NDZ001>005-009>013-017>023-025-035>037-131700- /O.CAN.KBIS.WC.Y.0002.000000T0000Z-130113T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-BURLEIGH-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BISMARCK...STEELE... JAMESTOWN 950 AM CST SUN JAN 13 2013 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS HAVE WARMED SLIGHTLY THIS MORNING...ABOVE ADVISORY CRITERIA. CONDITIONS WILL REMAIN QUITE COLD TODAY HOWEVER...WITH WIND CHILLS MAINLY IN THE 10 TO 20 BELOW ZERO RANGE. $$ RK
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 12, 3:17 PM CST, 7 minutes earlier.
Area forecast discussion, Jan 12, 3:17 PM CST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 317 PM CST SAT JAN 12 2013 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... WITH THE WINTER STORM WINDING DOWN...THE FOCUS NOW SHIFTS TO THE BITTERLY COLD CONDITIONS EXPECTED THROUGH THE SHORT TERM PERIOD. TEMPS OF 10 TO 20 BELOW OVERNIGHT...COMBINED WITH WINDS UP TO 10 MPH...YIELD WIND CHILL VALUES OF 30 TO 40 BELOW...GENERALLY ALONG AND NORTH OF INTERSTATE 94. THE FAR NORTH WILL PLUNGE THE FASTEST...AND WILL BEGIN A NEW WIND CHILL ADVISORY AT 6 PM CST THIS EVENING...CONTINUING THROUGH NOON CST SUNDAY. EXPECT ANOTHER BITTERLY COLD DAY ON SUNDAY...WITH HIGHS IN THE SINGLE DIGITS BELOW ZERO NORTH...TO SINGLE DIGITS ABOVE SOUTH. A REINFORCING SHOT OF COLD AIR WILL ARRIVE SUNDAY NIGHT...LIKELY RESULTING IN THE COLDEST NIGHT OF THE WEEK. THE WINDS WILL BE LIGHTER...BUT WIND CHILL ADVISORY CRITERIA MAY STILL BE MET...ESPECIALLY NORTH AND INTO THE JAMES RIVER VALLEY. .LONG TERM...MONDAY THROUGH NEXT SATURDAY... THE LONG TERM PERIOD WILL BE DOMINATED BY A LARGE AND STRONG HUDSON BAY LOW AND A STRONG EASTERN PACIFIC HIGH. THIS SCENARIO WILL KEEP A NORTHWEST FLOW ALOFT OVER NORTH DAKOTA...BUT THE EASTERN PACIFIC HIGH IS FORECAST TO MOVE EASTWARD GRADUALLY TO BRING RELIEF FROM THE ARCTIC AIR BY TUESDAY BEFORE A RATHER STRONG-LOOKING COLD FRONT LATE IN THE WEEK WILL BRING ARCTIC AIR TO THE STATE. LOOKING AT A COLD START MONDAY WITH HIGHS FROM 5 BELOW TO 15 ABOVE. THEN A WARM-UP ON TUESDAY/WEDNESDAY WITH HIGHS IN THE 20S TO LOWER 30S AND A CHANCE OF LIGHT SNOW WITH A CLIPPER-TYPE SYSTEM BRINGING BRISK WINDS TO THE FORECAST AREA. BY THE END OF THE WEEK MORE COLD AIR WILL MOVE SOUTH FROM CANADA...WITH HIGHS BY SATURDAY IN THE SINGLE DIGITS NORTHWEST THROUGH THE JAMES RIVER BASIN AND IN THE TEENS AND LOWER 20S SOUTHWEST. && .AVIATION... AT 3 PM CST...ARCTIC HIGH PRESSURE OVER EASTERN MONTANA/WYOMING TO THE WESTERN DAKOTAS WILL CONTINUE BUILDING INTO NORTH DAKOTA. VFR CONDITIONS WITH CLEAR TO SCATTERED CLOUDS WILL PREVAIL DURING THE EVENING. LATER TONIGHT A SECONDARY COLD FRONT WILL MOVE ACROSS THE STATE BRINGING VFR CIGS TO TAF SITES. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST SUNDAY FOR NDZ001>005-009>013-017>023-025-035>037. && SHORT TERM...RK LONG TERM/AVIATION...JV
Hazardous weather outlook, Jan 12, 10:11 AM CST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1011 AM CST SAT JAN 12 2013 NDZ001>005-009>013-017-021>023-025-131200- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER- 1011 AM CST SAT JAN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT EXPECT WIND CHILL VALUES TO 35 BELOW ZERO THROUGH MIDDAY. CONDITIONS WILL WARM SLIGHTLY THIS AFTERNOON AS THE WIND DIMINISHES. PATCHY BLOWING SNOW WILL CONTINUE IN THE TURTLE MOUNTAINS AREA THROUGH EARLY AFTERNOON. VISIBILITIES SHOULD REMAIN A MILE OR GREATER. VERY DANGEROUS WIND CHILLS TO 40 BELOW ARE EXPECTED TONIGHT THROUGH SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIND CHILL TEMPERATURES TO 35 BELOW ARE ALSO EXPECTED SUNDAY NIGHT THROUGH MONDAY MORNING. THERE IS A CHANCE FOR SNOW MONDAY NIGHT THROUGH TUESDAY FOLLOWED BY A CHANCE FOR MIXED PRECIPITATION TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ018>020-031>037-040>048-050-051-131200- DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 1011 AM CST SAT JAN 12 2013 /911 AM MST SAT JAN 12 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT PATCHY BLOWING SNOW WILL LINGER IN THE JAMES RIVER VALLEY THROUGH EARLY AFTERNOON. VISIBILITIES SHOULD REMAIN A MILE OR GREATER. DANGEROUS WIND CHILL TEMPERATURES TO AROUND 30 BELOW ZERO ARE LIKELY TONIGHT INTO SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WIND CHILL TEMPERATURES TO 30 BELOW ARE FORECAST SUNDAY NIGHT INTO MONDAY MORNING...AND TO AROUND 25 BELOW MONDAY NIGHT INTO TUESDAY MORNING. THERE IS A CHANCE FOR SNOW ALONG WITH A WINTRY MIX TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WAA/RK
In the hours before
Special weather statement, Jan 12, 9:42 AM CST, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 942 AM CST SAT JAN 12 2013 NDZ005-013-023-025-036-037-047-048-050-051-121800- ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON... STEELE...JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES 942 AM CST SAT JAN 12 2013 ...BLOWING SNOW CONTINUES EAST OF STATE HIGHWAY 3... BLOWING SNOW WILL CONTINUE IN OPEN AREAS THROUGH THE MORNING HOURS...FROM ROLETTE AND RUGBY...SOUTH THROUGH THE JAMES RIVER VALLEY. VISIBILITIES WILL DROP AROUND A MILE AT TIMES. EXPECT SCATTERED DRIFTING AND VERY SLICK ROAD CONDITIONS. THE WIND WILL BEGIN TO SUBSIDE THIS AFTERNOON...BUT ROADS WILL REMAIN SNOW COVERED AND SLICK. KINNEY
Special weather statement, Jan 12, 12:29 PM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1229 PM CST SAT JAN 12 2013 NDZ005-013-023-025-036-037-047-048-050-051-122100- ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON... STEELE...JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES 1229 PM CST SAT JAN 12 2013 ...PATCHY BLOWING SNOW AND COLD CONDITIONS CONTINUE EAST OF STATE HIGHWAY 3... PATCHY BLOWING SNOW WILL CONTINUE IN OPEN AREAS THROUGH MID AFTERNOON...FROM ROLETTE AND RUGBY...SOUTH THROUGH THE JAMES RIVER VALLEY. VISIBILITIES COULD DROP AROUND A MILE AT TIMES. EXPECT SCATTERED DRIFTING AND VERY SLICK ROAD CONDITIONS. VERY COLD CONDITIONS WILL PERSIST...WITH WIND CHILLS MAINLY IN THE 15 TO 25 BELOW ZERO RANGE. EXPECT SLIGHTLY COLDER CONDITIONS ACROSS ROLETTE COUNTY BEFORE THE WIND DIMINISHES DURING THE MID AFTERNOON. KINNEY
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 6:12 PM CST | Blizzard Warning | BIS | Bottineau, Burke, Divide, Foster, McHenry, McKenzie and 7 more | 16 hr |
| Jan 12, 2:41 AM CST | Wind Chill Advisory | BIS | Bottineau, Burke, Divide, Foster, McHenry, McKenzie and 7 more | 9 hr |
Nearby
Wind Chill Advisories in North Dakota, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.